# SDR 5300063003

- Difficulty date: June 30, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N613GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605300
- Aircraft time: 452 hours, 325 cycles
- Engine: Pwa PW545A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 30J200102
- Condition: Leaking
- Location: Gen Drive
- Part time: 452 hours, 325 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT AND RT ENGINE AC GENERATOR DRIVE SEALS LEAKING OIL.
